A characterization of A_n by centralizers of short involutions

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)213-220
Number of pages8
JournalThe Quarterly Journal of Mathematics
Volume29
Issue number2
DOIs
Publication statusPublished - 1978

Cite this

A characterization of A_n by centralizers of short involutions. / Mullineux, Glen.

In: The Quarterly Journal of Mathematics, Vol. 29, No. 2, 1978, p. 213-220.

Research output: Contribution to journalArticle

@article{7ebd3154285f4ab9a51addd8025f2ae9,
title = "A characterization of A_n by centralizers of short involutions",
author = "Glen Mullineux",
year = "1978",
doi = "10.1093/qmath/29.2.213",
language = "English",
volume = "29",
pages = "213--220",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - A characterization of A_n by centralizers of short involutions

AU - Mullineux, Glen

PY - 1978

Y1 - 1978

UR - http://dx.doi.org/10.1093/qmath/29.2.213

U2 - 10.1093/qmath/29.2.213

DO - 10.1093/qmath/29.2.213

M3 - Article

VL - 29

SP - 213

EP - 220

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 2

ER -